IJPAM: Volume 85, No. 6 (2013)

ON THE CHEBYSHEV-HALLEY FAMILY OF ITERATION
FUNCTIONS AND THE n-TH ROOT COMPUTATION PROBLEM

F. Dubeau1, C. Gnang2
1,2Mathematics Department
University of Sherbrooke
2500, University Boul., Sherbrooke (Qc), CANADA, J1K 2R1


Abstract. We revisit the way the Chebyshev-Halley family of iteration functions of order 3 is obtained by considering a linear combination of two Newton's iteration functions. We also make some remarks on the iteration functions when they are applied to the n-th root computation problem.

Received: April 25, 2013

AMS Subject Classification: 11B37, 65B99, 65D99, 65H05

Key Words and Phrases: Chebyshev, Halley, super-Halley, iteration function, order 3, n-th root

Download paper from here.



DOI: 10.12732/ijpam.v85i6.8 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 6